# SDR 2017FA0000395

- Difficulty date: January 20, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N920EM
- Make and model: Snias AS350B2
- Aircraft serial: 1376
- Engine: Lyc LTS101700D2
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 414129018
- Part serial: 081365104882
- Condition: Failed
- Location: Blade Shank
- Component: Engine, Hnywl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE PURCHASE INSPECTION, AN ISSUE WITH THE ENGINE WAS FOUND.   DURING THE INSPECTION, IT WAS DISCOVERED THAT THE PT ROTOR HAD FOUR RIVETS THAT HAD FAILED AT THE BASE OF THE BLADE SHANK.
